# SDR DALA2022021801125

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 80,420 hours, 24,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EXIT SIGN 2L FELL OFF INTO DOOR OPENING DURING DOOR CLOSURE. CORRECTIVE ACTION: RESECURED 2L EXIT SIGN ABOVE DOOR PER B757 AMM 33-51, OPS CHECK NORMAL. (8442934)
